Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sunsh1n3ofurl0v3

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral
  1. A little embarrassing, but I have a small red mark on my butt from a pimple I had almost a year ago. It just wont fade! It looks as if there is still a pimple, but if you feel it there is no raised bump whatsoever. I have been using 2.5% benzoyl peroxide and hydrocuartozone. Will anything else help? Has any one had this problem? Im SUPER self conscious about it and pretty desperate!
  2. I have been on 40mg a day of accutane for about one month. 3 days ago, I began having SEVERE stomach cramps accompanied by diharrhea. It doesn't seem to have any correlation with when/what I eat. I dont want to be quick to blame it on the accutane, and im hoping it is just a stomach virus. But, I was wondering if anyone else had problems similar to this while on accutane. I always take my dosage with food.
  3. Thats exactly how I feel! I see your concern about accutane "stunting" my growth, although I forgot to mention that i'm very "developed" for my age. At 5'6 I believe I may still have a few more inches to put on, considering my feet are a womens 10, but im pretty much done with my major growthspurts. The number one reason I wanted to begin accutane was because I have pretty severe scarring already on my back, and though my face has been so far spared, save a few dark spots, I know it is next .
  4. So I have struggled with mild to moderate body/face acne for quite some time now. Severe cystic acne runs very strongly in my family, and my father and both my siblings had to go on accutane. I have been on many different types of antibiotics and just about every topical cream out there with no avail. Although my acne is not near as bad as a lot of peoples, it really bothers me. I always considered it a fact of life that I would have to go on accutane eventually, as so many of my relatives h
×